# SDR R61A201610300630

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 31,893 hours, 18,805 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: L2 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SHOWED OPEN. MAINTENANCE INSPECTED L2 DOOR IAW AMM AND FOUND NO DEFECTS. AIRCRAFT IS GOOD FOR SERVICE.
